# SDR CALA0300346

- Difficulty date: June 27, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 53,485 hours, 29,328 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 2594625902
- Part serial: 2110263
- Condition: Inoperative
- Location: Rmi/Dme
- Part time: 20,228 hours, 9,385 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE BEGAN COMING FROM THE F/O'S RMI WHILE EN ROUTE TO ATL.  THE APPROPRIATE C/B WAS PULLED AND THE SMOKE CEASED.  THE AIRCRAFT LANDED SAFELY AT ATL WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE RMI AT FAULT.  THE F/O'S RMI/DME(DUAL UNIT) WAS REMOVED AND REPLACED IAW MM 34-28-81.  A SYSTEM TEST WAS PERFORMED AND OPERATION CHECKED NORMAL.  ALL C/P'S AND WIRES WERE INSPECTED WITH NO DEFECTS NOTED.
